I am 57 years old with extreme fatigue, achy joints in hands and feet especially during the first hours in the morning or after resting. I have psoriasis in hand, elbow, leg, and behind one ear and vitiligo over 80% of my body. I get random low-grade fevers and develop rashes when in sun. And at times I will have the butterfly rash on my face.
I did not get a follow up appointment with my rheumatologist until next month. Any recommendations with what I should ask or discuss would be greatly appreciated. I have attached my most recent labs and concerned with the results of the DNA ds. All other lab reports are normal and negative. Is lupus a possibility?
I am currently taking Predisone 10 mg, Synthroid 125, Advair 100/50, and Zyrtec 10mg.
Welcome to icliniq.com.
I have gone through your reports. (attachment removed to protect patient identity).
Considering the symptoms and medications you are taking, I would like to know a few more details.
How is the sleep pattern? Do you get enough sleep or is it disturbed? Any early morning fatigue? Any dryness of eyes or mouth? Do you experience any joint swellings? Any recent history of irritability? Any forgetfulness which has developed recently?
As per the investigations and ongoing treatment my suggestions would be:
dsDNA has not much relevance in your case. It looks like a false positive value, mainly cause ANA is negative and ESR and CRP are normal. You are on too high dose of Prednisolone which is not good for bones and psoriasis as well. We need to cut down on the dosing. Methotrexate may be a good option as psoriasis can cause a lot of joint pains itself which will get better with it. Also, it is a good drug for removing steroids.
Thank you doctor,
I have terrible sleep patterns. Trouble falling asleep and wake up frequently throughout the night. I usually wake up fatigued. I have dry eyes and swelling in my hands, but no irritability. And yes, I have forgetfulness.
Welcome back to icliniq.com.
Well, as of now it does feel like you are having a disease overlap. Current symptoms do seem to be of fibromyalgia which may be overlapping your psoriasis. As for the sun light exposure induced rashes that is very common with people with vitiligo and psoriasis. It is a polymorphous light eruption. So that way we can do the best is to use sun screens.
You can read about fibromyalgia once and see if your symptoms fit into it and then, we can take this discussion further. Secondly, cut down on your steroids. Try to make it 10 mg or 5 mg for alternate days, so at least you are lower on the dose. I hope this helps.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. suggest that you are probably having an autoimmune disease. For an exact diagnosis, ANA (antinuclear antibody) global or ANA profile test report and skin or muscle biopsy would be required to avoid any controversies in the future. I also need to k... Read fullI am having diarrhea, severe headaches, and fatigue after contraceptive pill withdrawal. Why?
.. description you have mentioned lots of issues that needs to be investigated and sorted out in detail individually. Microadenoma and hormonal imbalance are two separate issues actually those can cause different symptoms, need different investigatio... Read fullAyurvedic Management of Psoriasis
.. of psoriasis has many limitations and after effects. But, ayurveda has an answer to all this. And, here we are going to discuss the same .. ... Read full
Ask your health query to a doctor online?Ask a Rheumatologist Now